A Caltech Library Service

Operators with singular continuous spectrum: III. Almost periodic Schrödinger operators

Jitomirskaya, S. and Simon, B. (1994) Operators with singular continuous spectrum: III. Almost periodic Schrödinger operators. Communications in Mathematical Physics, 165 (1). pp. 201-205. ISSN 0010-3616.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We prove that one-dimensional Schrödinger operators with even almost periodic potential have no point spectrum for a dense G_δ in the hull. This implies purely singular continuous spectrum for the almost Mathieu equation for coupling larger than 2 and a dense G_δ in θ even if the frequency is an irrational with good Diophantine properties.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Simon, B.0000-0003-2561-8539
Additional Information:© 1994 Springer-Verlag. Received: 19 October 1993. This material is based upon work supported by the National Science Foundation under Grant No. DMS-9101715. The Government has certain rights in this material.
Funding AgencyGrant Number
Issue or Number:1
Record Number:CaltechAUTHORS:20171107-095819082
Persistent URL:
Official Citation:Jitomirskaya, S. & Simon, B. Commun.Math. Phys. (1994) 165: 201.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83024
Deposited By: Tony Diaz
Deposited On:07 Nov 2017 18:18
Last Modified:03 Oct 2019 19:01

Repository Staff Only: item control page